Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Fréchet algebra example


Author: A. George Dors
Journal: Proc. Amer. Math. Soc. 64 (1977), 62-64
MSC: Primary 46H99; Secondary 32E25
DOI: https://doi.org/10.1090/S0002-9939-1977-0448084-6
MathSciNet review: 0448084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A construction is given of a Fréchet algebra whose spectrum fails to be a k-space.


References [Enhancements On Off] (What's this?)

  • [1] R. Arens, Dense inverse limit rings, Michigan Math. J. 5 (1958), 169-182. MR 21#3780. MR 0105034 (21:3780)
  • [2] R. M. Brooks, On Arens' ``Weierstrass products'' paper, Math. Ann. 190 (1971), 329-337. MR 43 #5310. MR 0279588 (43:5310)
  • [3] W. E. Dietrich, Jr., The maximal ideal space of the topological algebra $ C(X,E)$, Math. Ann. 183 (1969), 201-212. MR 40#7813. MR 0254605 (40:7813)
  • [4] A. G. Dors, On the spectrum of an F-algebra, Ph. D. Thesis, Univ. of Utah, Salt Lake City, Utah, 1970.
  • [5] R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 31 #4927. MR 0180696 (31:4927)
  • [6] A. Mallios, On functional representations of topological algebras, J. Functional Analysis 6 (1970), 468-480. MR 42 #5047. MR 0270154 (42:5047)
  • [7] E. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. No. 11 (1952). MR 14, 482. MR 0051444 (14:482a)
  • [8] S. Warner, The topology of compact convergence on continuous function spaces, Duke Math. J. 25 (1958), 265-282. MR 21#1521. MR 0102735 (21:1521)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H99, 32E25

Retrieve articles in all journals with MSC: 46H99, 32E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0448084-6
Keywords: Fréchet algebra, k-space, compactly generated space, Gelfand topology, algebra of holomorphic functions
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society